Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tylenol Doseage for Paediatric, what do I do ?

I just gave my 17 month old son a doudle dose of tylenol by mistake, should I be concerned ?
Asked On : Thu, 17 Feb 2011
Answers:  3 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
Single ingestion of double the recommended dose wont cause much problem.
There is an antidote is available if any symptoms of overdosage occurs.
Answered: Sat, 3 Sep 2011
I find this answer helpful
  User's Response
hi good day to you. i think best way is to consult yr child specialist so he can give u proper guidence
Answered: Sat, 3 Sep 2011
  User's Response
Welcome To Health Care Magic,
You have not mentioned what you mean by double dose.Taking more than 7000mg can be dangerous.A severe overdose may cause liver troubles and damage the liver dut a slight overdose might not be so risky.If the patient shows the symptoms of nausea,vomiting,dizziness than go for immediate medical attention.
Answered: Tue, 9 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor